[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] hives


I am just getting over my first case of hives.  I wondered about my insulin
(I've been on humalog for 2 1/2 months since starting pumping) and used
Regular and NPH prior.  My dr's office said that if it was from the insulin,
it would have started sooner than 2 1/2 months and that I would have broken
out at the site rather than all over my body as I did.  The dr at the Urgent
Care Center I went to for help told me that hives can be caused by many
things... allergic reaction can be from things eaten and inhaled.  I never
thought of breathing in something that I could be allergic to and have a
reaction of hives to it.  We'll probably never know what caused my case of
hives, but I was given a prescription for Zyrtec (to help the itching, even
the palms of my hands itched) and for Methylprednisolone Pak (which played
havoc with my bg's but you only take it for 6 days and it did wonders for
the discomfort of my hives).  Now I'm waiting to see what will happen when
I'm done with the medication and if the hives are truly gone.  Good luck.


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml